MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR PRESSURE MONITORING KIT; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES DR PRESSURE MONITORING KIT; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PXVP23X3AT3
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that viscous fluid was found in the reservoir of a truwave vamp during device set up.Hospital staff noticed that a ring in the syringe was left behind from the fluid when pushing the plunger up and back.No patient involvement.
 
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming with the evaluation and device history results when received.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.It was previously reported that the device was available for return, but it was discarded.An image evaluation was initiated for the customer provided photo.The photo showed a vamp plus reservoir.The reported event of ring of fluid inside the vamp reservoir was confirmed.A ring of what appeared to be clear material was visible inside the vamp plus reservoir.However, without the return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.No corrective actions will be taken at this time.A supplemental report for the device history record will be forthcoming when the investigation is completed.Corrections to the h6 codes type of investigations were made.
 
Additional Manufacturer Narrative
An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.An image was provided by the customer, which confirmed the reported event.A potential cause could be related to the siliconizing process.Silicone oil, polydimethylsiloxane pdms, is used in the manufacturing process of the vamp plus as a lubricant to the inside walls of the body and plunger, cap interface.During the siliconizing process, the operator is required to insert the plunger into the body and carefully rotate it in and out to distribute the silicone throughout the body.In addition, visual inspection is required to ensure that there is no excess of silicone is observed inside the syringe.Corrections to the h6 codes investigation findings and investigation conclusions were made.

Brand Name
PRESSURE MONITORING KIT
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
jonathan diaz
1 edwards way
irvine, CA 92614
MDR Report Key18574576
Report Number2015691-2024-00560
Device Sequence Number15434576
Product Code DXO
UDI-Device Identifier07460691950443
UDI-Public(01)07460691950443(17)250104(11)230105(10)64673585
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K925638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/04/2025
Device Model NumberPXVP23X3AT3
Device Lot Number64673585
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2024
Supplement Date Received by Manufacturer02/12/2024
03/15/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date02/29/2024
03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown